# SDR AU980689

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bearing
- Part number: 206040205005
- Condition: Seized
- Location: Freewheel Assy
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(AUS) FREEWHEEL ASSEMBLY FORWARD BEARING P/N 206-040-205-005 AND SHAFT P/N 206-040-222-005 BEARING SURFACE FAILED. SUSPECT CAUSED BY OIL STARVATION DUE TO A BLOCKED ORIFICE IN THE OIL PRESSURE LINE LOCATED ON THE TRANSMISSION DECK.  DEBRIS FOUND IS SUSPECTED TO BE PART OF THE TRANSMISSION OIL FILTER ELEMENT.
